Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Lussardi - E. Vitali

Non-local approximation of free-discontinuity problems with linear growth

created by vitali on 05 Jan 2006
modified on 19 Feb 2008

[BibTeX]

Published Paper

Inserted: 5 jan 2006
Last Updated: 19 feb 2008

Journal: ESAIM Control Optim. Calc. Var.
Volume: 13
Number: 1
Pages: 135
Year: 2007
Notes:

162


Abstract:

We approximate, in the sense of $\Gamma$-convergence, free-discontinuity functionals with linear growth in the gradient by a sequence of non-local integral functionals depending on the average of the gradients on small balls. The result extends to higher dimension what we already proved in the one-dimensional case.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1